# SDR MALA976293

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Loose
- Location: Lt Intake Heat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE HEAT LIGHT CAME ON IN FLIGHT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE SWAPPED TEMP SENSOR ON SHOE BOX T2  INTO T4, T3 INTO T5, REMOVED CANNON PLUG ON LOWER INLET AND FOUND OIL AND MOISTURE.  CLEANED AND RESECURED.  OPS CHECK GOOD, RAN ENGINE FOR 15 MINUTES.
